EconPapers    
Economics at your fingertips  
 

Journal of Multivariate Analysis

1971 - 2025

Current editor(s): de Leeuw, J.

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 87, issue 2, 2003

Estimating the spectral measure of a multivariate stable distribution via spherical harmonic analysis pp. 219-240 Downloads
Marcus Pivato and Luis Seco
Large and moderate deviations for infinite-dimensional autoregressive processes pp. 241-260 Downloads
André Mas and Ludovic Menneteau
The efficiency of adjusted least squares in the linear functional relationship pp. 261-274 Downloads
Alexander Kukush and Erich Otto Maschke
Invariant tests for symmetry about an unspecified point based on the empirical characteristic function pp. 275-297 Downloads
N. Henze, B. Klar and S. G. Meintanis
The skew elliptical distributions and their quadratic forms pp. 298-314 Downloads
B. Q. Fang
Linear sufficiency and linear admissibility in a continuous time Gauss-Markov model pp. 315-327 Downloads
P. Ibarrola and A. Pérez-Palomares
The affine equivariant sign covariance matrix: asymptotic behavior and efficiencies pp. 328-355 Downloads
Esa Ollila, Hannu Oja and Christophe Croux
Factor models for multivariate count data pp. 356-369 Downloads
Michel Wedel, Ulf Böckenholt and Wagner A. Kamakura
Tail behaviour of Gaussian processes with applications to the Brownian pillow pp. 370-397 Downloads
Alex J. Koning and Vladimir Protasov
On familial longitudinal Poisson mixed models with gamma random effects pp. 398-412 Downloads
Brajendra C. Sutradhar and Vandna Jowaheer
The distribution of symmetric matrix quotients pp. 413-417 Downloads
A. K. Gupta and D. G. Kabe

Volume 87, issue 1, 2003

Multivariate quadratic forms of random vectors pp. 2-23 Downloads
René Blacher
Identification of graphical models for nonignorable nonresponse of binary outcomes in longitudinal studies pp. 24-45 Downloads
Wen-Qing Ma, Zhi Geng and Yong-Hua Hu
Characterization of the partial autocorrelation function of nonstationary time series pp. 46-59 Downloads
Serge Dégerine and Sophie Lambert-Lacroix
Empirical Bayesian estimation of normal variances and covariances pp. 60-79 Downloads
Colin J. Champion
Semiparametric estimation based on parametric modeling of the cause-specific hazard ratios in competing risks pp. 80-100 Downloads
A. Suzukawa and N. Taneichi
Survival function estimation when lifetime and censoring time are dependent pp. 101-132 Downloads
Nader Ebrahimi and Daniel Molefe
Wavelet methods for continuous-time prediction using Hilbert-valued autoregressive processes pp. 133-158 Downloads
Anestis Antoniadis and Theofanis Sapatinas
Rank estimation in reduced-rank regression pp. 159-176 Downloads
Efstathia Bura and R. Dennis Cook
Kronecker product permutation matrices and their application to moment matrices of the normal distribution pp. 177-190 Downloads
James R. Schott
Nonparametric estimation of the location of a maximum in a response surface pp. 191-217 Downloads
Matthew R. Facer and Hans-Georg Müller

Volume 86, issue 2, 2003

Efficient estimation in conditional single-index regression pp. 213-226 Downloads
Michel Delecroix, Wolfgang Härdle and Marian Hristache
Consistent estimation of coefficients in measurement error models with replicated observations pp. 227-241 Downloads
Shalabh
Best affine unbiased response decomposition pp. 242-253 Downloads
Geert Dhaene, Erik Schokkaert and Carine Van de Voorde
On the admissibility of stable spherical multivariate tests pp. 254-265 Downloads
Ekkehard Glimm and Jürgen Läuter
Nonparametric estimation of distributions with categorical and continuous data pp. 266-292 Downloads
Qi Li and Jeffrey Racine
Constructing fixed rank optimal estimators with method of best recurrent approximations pp. 293-309 Downloads
Anatoli Torokhti and Phil Howlett
Semi-parametric multivariate modelling when the marginals are the same pp. 310-329 Downloads
J. S. Marron, Miguel Nakamura and Víctor Pérez-Abreu
Local polynomial fitting under association pp. 330-359 Downloads
Elias Masry
Hypothesis testing for the generalized multivariate modified Bessel model pp. 360-374 Downloads
Lehana Thabane and Steve Drekic
Reducing variance in nonparametric surface estimation pp. 375-397 Downloads
Ming-Yen Cheng and Peter Hall
Precise asymptotics in some strong limit theorems for multidimensionally indexed random variables pp. 398-422 Downloads
Allan Gut and Aurel Spataru

Volume 86, issue 1, 2003

Unbiased estimation in the multivariate natural exponential family with simple quadratic variance function pp. 1-13 Downloads
Fernando López Blázquez and David Gutiérrez Rubio
Estimation of a parameter vector when some components are restricted pp. 14-27 Downloads
Dominique Fourdrinier, Idir Ouassou and William E. Strawderman
Estimating the covariance matrix: a new approach pp. 28-47 Downloads
T. Kubokawa and M. S. Srivastava
Are copulas unimodal? pp. 48-71 Downloads
Ioan Cuculescu and Radu Theodorescu
Using wavelet methods to solve noisy Abel-type equations with discontinuous inputs pp. 72-96 Downloads
Peter Hall, Robert Paige and Frits H. Ruymgaart
Spatio-temporal stationary covariance models pp. 97-107 Downloads
Chunsheng Ma
A criterion for a continuous spectral density pp. 108-125 Downloads
Richard C. Bradley
Asymptotic properties of conditional maximum likelihood estimator in a certain exponential model pp. 126-142 Downloads
Hironori Fujisawa
On the risk of estimates for block decreasing densities pp. 143-165 Downloads
Gérard Biau and Luc Devroye
Nonparametric likelihood ratio goodness-of-fit tests for survival data pp. 166-182 Downloads
Gang Li
Clusters, outliers, and regression: fixed point clusters pp. 183-212 Downloads
Christian Hennig

Volume 85, issue 2, 2003

A construction of the UMVU estimator for simple quadratic natural exponential families pp. 217-233 Downloads
Denys Pommeret
Dimension reduction in partly linear error-in-response models with validation data pp. 234-252 Downloads
Qihua Wang
Bayesian graphical model determination using decision theory pp. 253-266 Downloads
Jukka Corander
Wavelet regression estimation in nonparametric mixed effect models pp. 267-291 Downloads
Claudia Angelini, Daniela De Canditiis and Frédérique Leblanc
Information and asymptotic efficiency of the case-cohort sampling design in Cox's regression model pp. 292-317 Downloads
Haimeng Zhang and Larry Goldstein
Approximations to the distribution of the sample correlation matrix pp. 318-334 Downloads
Tõnu Kollo and Kaire Ruul
Asymptotic laws for disparity statistics in product multinomial models pp. 335-360 Downloads
D. Morales, L. Pardo and I. Vajda
Descriptive measures of multivariate scatter and linear dependence pp. 361-374 Downloads
Daniel Peña and Julio Rodríguez
Concentrated matrix Langevin distributions pp. 375-394 Downloads
Yasuko Chikuse
Asymptotic relative Pitman efficiency in group models pp. 395-415 Downloads
Ted Chang and Ming-Tien Tsai
Empirical likelihood inference for median regression models for censored survival data pp. 416-430 Downloads
Gengsheng Qin and Min Tsao

Volume 85, issue 1, 2003

Wishart distributions associated with matrix quadratic forms pp. 1-9 Downloads
Joe Masaro and Chi Song Wong
Predictivistic characterizations of multivariate student-t models pp. 10-23 Downloads
Rosangela H. Loschi, Pilar L. Iglesias and Reinaldo B. Arellano-Valle
Robust shrinkage estimation for elliptically symmetric distributions with unknown covariance matrix pp. 24-39 Downloads
Dominique Fourdrinier, William E. Strawderman and Martin T. Wells
A multivariate dispersion ordering based on quantiles more widely separated pp. 40-53 Downloads
J. M. Fernandez-Ponce and A. Suarez-Llorens
Functional canonical analysis for square integrable stochastic processes pp. 54-77 Downloads
Guozhong He, Hans-Georg Müller and Jane-Ling Wang
On the monotone convergence of vector means pp. 78-90 Downloads
D. R. Jensen
Finite sample tail behavior of multivariate location estimators pp. 91-105 Downloads
Yijun Zuo
Multivariate nonparametric tests in a randomized complete block design pp. 106-129 Downloads
J. Möttönen, J. Hüsler and H. Oja
On same-realization prediction in an infinite-order autoregressive process pp. 130-155 Downloads
Ching-Kang Ing and Ching-Zong Wei
Nonparametric estimation of competing risks models with covariates pp. 156-191 Downloads
Jean-David Fermanian
Fractional-order regularization and wavelet approximation to the inverse estimation problem for random fields pp. 192-216 Downloads
M. D. Ruiz-Medina, J. M. Angulo and V. V. Anh
Page updated 2025-04-03